SciELO - Scientific Electronic Library Online

vol.47 número1On Complete Spacelike Submanifolds in the De Sitter Space With Parallel Mean Curvature VectorOn the Variety of Planar Normal Sections índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637


PINZON, Sofía. Integrability of f-structures on generalized flag manifolds. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 99-113. ISSN 1669-9637.

Here we consider a generalized flag manifold and a differential structure which satisfy these structures are called f-structures. Such structure determines in the tangent bundle of some invariant distributions. Since flag manifolds are homogeneous reductive spaces, they certainly have combinatorial properties that allow us to make some easy calculations about integrability conditions for itself and the distributions that it determines on An special case corresponds to the case , the unitary group, this is the geometrical classical flag manifold and in fact tools coming from graph theory are very useful.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License